# SDR SWAA2017050113466

- Difficulty date: April 11, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL NUTPLATE SUPPORT CORRODED BETWEEN BS 500A TO BS 500D, RBL 24.  R&R SUPPORT IAW SRM.
